# SDR HALA9800181

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: E, N
- Precautionary procedure: A

## Discrepancy

LAS - FLT 03 - (LOG PAGE NR 4622639) - AFER ROTATION STICK SHAKER (CAPT AND FO'S) WENT OFF.  STAYED ON CONSTANTLY UNTIL CLEAN UP AT 250 KNOTS.  ACFT MADE UNEVENTFUL LANDING IN LAS.  ON SECOND ATTEMPT, SAME PROBLEM OCCURRED, P15-STICK SHAKER ACTIVATED AFTER ROTATION, APPEARS TO BE BOTH CHANNELS.  PULLED BOTH CB'S.  FOUND RT AOA SENSOR BAD, REPLACED RT AOA SENSOR PER MM 23-33-01, OPS CHECK GOOD.  (ON SECOND AIR TURN BACK), REPAIRED BROKEN WIRE ON LT INBD FLAP POSITION TRANSMITTER CONNECTOR.  REPLACED LT INLET TRANSMITTER, ACCOMPLISHED ADJUSTMENT AND TEST PER MM.  ACCOMPLISHED STALL WARNING TEST AND BITE CHECK BOTH AUTOTHROTTLE SPEED CONTROL COMPUTERS, NO FAULTS NOTED, CHECK NORMAL.  (X)
